U.S. doctors online nowAsk doctors free
India
A 24-year-old female asked:

Can metformin & glipizide mixed together? if yes than what is the possible side effect related to this

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 29 years experience
Yes.: This is perhaps the most common combination of oral meds for diabetes. The side effects are related to the individual drugs. Gi disturbance with metformin and potentially low blood sugar readings with glipizide.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 46-year-old member asked:

There be possible side effects if takingthe metformin or glipizide?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 34 years experience
Metformin: Possible side-effects include rash, palpitations, muscle aches, cramps, & changes in taste, .
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 26, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.